# SDR FDEA201105182015

- Difficulty date: May 18, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N287FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21849
- Aircraft time: 41,438 hours, 28,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624539
- Condition: Corroded
- Location: Bs 970-990 S27l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 27L IS CORRODED WITH EXFOLIATION BETWEEN BS 970-990. REMOVED SECTION OF STRINGER 27L BETWEEN BS 970 AND 990   IAW SRM 53-10-3 FIG 1.  FABRICATED FILLER AND STRINGER SECTION IAW SRM 53-10-3 FIG 1.  INSTALLED FILLER AND REPAIR SECTION  IAW SRM 53-10-3 FIG 1
